Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 30 found articles
 
 
  Counting exceptional points for rational numbers associated to the Fibonacci sequence
 
 
Title: Counting exceptional points for rational numbers associated to the Fibonacci sequence
Author: Samuels, Charles L.
Appeared in: Periodica mathematica Hungarica
Paging: Volume 75 (2017) nr. 2 pages 221-243
Year: 2017
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands